# SDR AALA201807239037

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 51,721 hours, 30,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHT DISAGREES WITH ARM POSITION SWITCH.  ACCOMPLISHED A CIDS RESET IAW AMM 23-73-00. CHECKED OK.
